Rank-3 stable bundles on rational rundle ruled surfaces.
Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 279-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rationality moduli spaces, vector bundles on a rational ruled surface, ample divisor
@article{MZ_1996__222_3_174885,
author = {Zhenbo Qin and Wei Ping Li},
title = {Rank-3 stable bundles on rational rundle ruled surfaces.},
journal = {Mathematische Zeitschrift},
pages = {279--304},
year = {1996},
volume = {222},
number = {3},
zbl = {0864.14025},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174885/}
}
Zhenbo Qin; Wei Ping Li. Rank-3 stable bundles on rational rundle ruled surfaces.. Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 279-304. http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174885/